# SDR AALA202401098386

- Difficulty date: January 2, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A320*
- Aircraft serial: 1704
- Aircraft time: 70,656 hours, 27,237 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD, AFTER RAISING LANDING GEAR LEVER THE GEAR WOULD NOT RETRACT FOLLOWED BY ECAM WARNINGS FOR LANDING GEAR NOT UPLOCKED, SHOCK ABSORBER FAULT AND STEERING FAULT BEING DISPLAYED. THE AIRCRAFT LANDED SAFELY AT ORD AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202401038386: MAINTENANCE NOTED THAT DURING THE SERVICING OF THE NOSE LANDING GEAR STRUT WITH NITROGEN A FLUID MIST WAS SEEN COMING FROM THE TOP AND BOTTOM OF THE STRUT. MAINTENANCE REPLACED THE NOSE LANDING GEAR SHOCK DYNAMIC SEALS PER TAKS CARD 26L1032001 ** (CLOSED)
